# SDR UPS06446501

- Difficulty date: March 10, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1780-1782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CRACKED AT BS 1780-1782 RBL38, CRACK LENGTH 1".  SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG1 A.
